Advanced Search
Article Contents
Article Contents

A class of anisotropic expanding curvature flows

  • * Corresponding author: Weimin Sheng

    * Corresponding author: Weimin Sheng 

The authors were supported by NSFC, grant nos. 11971424 and 11571304

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider an expanding flow of smooth, closed, uniformly convex hypersurfaces in Euclidean $ R^{n+1} $ with speed $ u^\alpha\sigma_k^\beta $ firstly, where $ u $ is support function of the hypersurface, $ \alpha, \beta \in R^1 $, and $ \beta>0 $, $ \sigma_k $ is the $ k $-th symmetric polynomial of the principal curvature radii of the hypersurface, $ k $ is an integer and $ 1\le k\le n $. For $ \alpha\le1-k\beta $, $ \beta>\frac{1}{k} $ we prove that the flow has a unique smooth and uniformly convex solution for all time, and converges smoothly after normalisation, to a sphere centered at the origin. Moreover, for $ \alpha\le1-k\beta $, $ \beta>\frac{1}{k} $, we prove that the flow with the speed $ fu^\alpha\sigma_k^\beta $ exists for all time and converges smoothly after normalisation to a soliton which is a solution of $ fu^{\alpha-1}\sigma_k^{\beta} = c $ provided that $ f $ is a smooth positive function on $ S^n $ and satisfies that $ (\nabla_i\nabla_jf^{\frac{1}{1+k\beta-\alpha}}+\delta_{ij}f^{\frac{1}{1+k\beta-\alpha}}) $ is positive definite. When $ \beta = 1 $, our argument provides a proof to the well-known $ L_p $ Christoffel-Minkowski problem for the case $ p\ge k+1 $ where $ p = 2-\alpha $, which is identify with Ivaki's recent result. Especially, we obtain the same result for $ k = n $ without any constraint on smooth positive function $ f $. Finally, we also give a counterexample for the two anisotropic expanding flows when $ \alpha>1-k\beta $.

    Mathematics Subject Classification: 35K96, 53C44.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] R. Alessandroni and C. Sinestrari, Evolution of hypersurfaces by powers of the scalar curvature, Ann. Sc. Norm. Super. Pisa Cl. Sci., 9 (2010), 541-571. 
    [2] B. Andrews, Entropy estimates for evolving hypersurfaces, Communications in Analysis and Geometry, 2 (1994), 267-275. 
    [3] B. Andrews, Gauss curvature flow: The fate of the rolling stones, Invent. Math., 138 (1999), 151-161.  doi: 10.1007/s002220050344.
    [4] B. Andrews, Contraction of convex hypersurfaces in Euclidean space, Calc. Var. Partial Differential Equations, 2 (1994), 151-171.  doi: 10.1007/BF01191340.
    [5] B. Andrews, Monotone quantities and unique limits for evolving convex hypersurfaces, International Mathematics Research Notices, 20 (1997), 1001-1031.  doi: 10.1155/S1073792897000640.
    [6] B. Andrews and J. McCoy, Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature, Trans. Amer. Math. Soc., 364 (2012), 3427-3447.  doi: 10.1090/S0002-9947-2012-05375-X.
    [7] B. AndrewsJ. McCoy and Y. Zheng, Contracting convex hypersurfaces by curvature, Calc. Var. Partial Differential Equations, 47 (2013), 611-665.  doi: 10.1007/s00526-012-0530-3.
    [8] S. BrendleK. Choi and P. Daskalopoulos, Asymptotic behavior of flows by powers of the Gaussian curvature, Acta Math., 219 (2017), 1-16.  doi: 10.4310/ACTA.2017.v219.n1.a1.
    [9] K. Choi and P. Daskalopoulos, Uniqueness of closed self-similar solutions to the Gauss curvature flow, arXiv: 1609.05487.
    [10] K.-S. Chou and X.-J. Wang, A logarithmic Gauss curvature flow and the Minkowski problem, Ann. Inst. H. Poincaré Anal. Non Linéaire, 17 (2000), 733-751.  doi: 10.1016/S0294-1449(00)00053-6.
    [11] K.-S. Chou and X.-J. Wang, The $L_p$ Minkowski problem and the Minkowski problem in centroaffine geometry, Adv. in Math., 205 (2006), 33-83.  doi: 10.1016/j.aim.2005.07.004.
    [12] B. Chow, Deforming convex hypersurfaces by the $n$-th root of the Gaussian curvature, J. Differential Geom., 22 (1985), 117-138.  doi: 10.4310/jdg/1214439724.
    [13] B. Chow, Deforming convex hypersurfaces by the square root of the scalar curvature, Invent. Math., 87 (1987), 63-82.  doi: 10.1007/BF01389153.
    [14] B. Chow and D.-H. Tsai, Expansion of convex hypersurfaces by nonhomogeneous functions of curvature, Asian J. Math., 1 (1997), 769-784.  doi: 10.4310/AJM.1997.v1.n4.a7.
    [15] W. J. Firey, Shapes of worn stones, Mathematika, 21 (1974), 1-11.  doi: 10.1112/S0025579300005714.
    [16] C. Gerhardt, Non-scale-invariant inverse curvature flows in Euclidean space, Car. Var. Partial Differential Equations, 49 (2014), 471-489.  doi: 10.1007/s00526-012-0589-x.
    [17] P. F. Guan and C. S. Lin, On Equation $\det(u_ij+u\delta_ij) = u^{p}f $ on $S^n$, Preprint No 2000-7, NCTS in Tsing-Hua University, 2000.
    [18] P. F. Guan and X.-N. Ma, Christoffel-Minkowski problem I: Convexity of solutions of a hessian equation, Invent. Math., 151 (2003), 553-577.  doi: 10.1007/s00222-002-0259-2.
    [19] P. F. Guan and L. Ni, Entropy and a convergence theorem for Gauss curvature flow in high dimensions, J. Eur. Math. Soc., 19 (2017), 3735-3761.  doi: 10.4171/JEMS/752.
    [20] P. F. Guan and C. Xia, $L^p$ Christoffel-Minkowski problem: The case $1 < p < k+1$, Cal. Var. Partial Differential Equations, 57 (2018), Art. 69, 23 pp. doi: 10.1007/s00526-018-1341-y.
    [21] C. Q. HuX.-N. Ma and C. L. Shen, On the Christoffel-Minkowski problem of Firey's $p$-sum, Cal. Var. Partial Differential Equations, 21 (2004), 137-155.  doi: 10.1007/s00526-003-0250-9.
    [22] Y. HuangE. LutwakD. Yang and G. Y. Zhang, Geometric measures in the dual Brunn-Minkowski theory and their associated Minkowski problems, Acta Math., 216 (2016), 325-388.  doi: 10.1007/s11511-016-0140-6.
    [23] G. Huisken, Flow by mean curvature of convex surfaces into spheres, J. Differential Geom., 20 (1984), 237-266.  doi: 10.4310/jdg/1214438998.
    [24] M. N. Ivaki, Deforming a hypersurface by principal radii of curvature and support function, Calc. Var. Partial Differential Equations, 58 (2019), Art. 1, 18 pp. doi: 10.1007/s00526-018-1462-3.
    [25] N. V. Krylov, Nonlinear Elliptic and Parabolic Equations of the Second Order, Mathematics and its Applications (Soviet Series), 7. D. Reidel Publishing Co., Dordrecht, 1987. doi: 10.1007/978-94-010-9557-0.
    [26] Q.-R. Li, W. M. Sheng and X.-J. Wang, Flow by Gauss curvature to the Aleksandrov and dual Minkowski problems, J. Eur. Math. Soc., (2019). doi: 10.4171/JEMS/936.
    [27] Q.-R. LiW. M.Sheng and X.-J. Wang, Asymptotic convergence for a class of fully nonlinear curvature flows, J. Geom. Anal., 3 (2019), 1-27. 
    [28] R. SchneiderConvex Bodies: The Brunn-Minkowski Theory, Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1993.  doi: 10.1017/CBO9780511526282.
    [29] J. I. E. Urbas, An expansion of convex hypersurfaces, J. Differential Geom., 33 (1991), 91-125.  doi: 10.4310/jdg/1214446031.
    [30] X.-J. Wang, Existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature, Trans. Amer. Math. Soc., 348 (1996), 4501-4524.  doi: 10.1090/S0002-9947-96-01650-9.
    [31] C. Xia, Inverse anisotropic curvature flow from convex hypersurfaces, J. Geom. Anal., 27 (2017), 2131-2154.  doi: 10.1007/s12220-016-9755-2.
  • 加载中

Article Metrics

HTML views(478) PDF downloads(376) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint